# SDR 040401

- Difficulty date: April 19, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: 741
- Aircraft time: 27,780 hours, 23,260 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 2782186017
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: V
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS ON APPROACH, WHEN THE PILOT SELECTED GEAR DOWN THERE WAS NO GEAR INDICATOR LIGHTS, CYCLED GEAR STILL NO INDICATION LIGHTS. THE FLIGHT DIVERTED DUE TO BETTER WEATHER CONDITIONS, A FLYBY THE TOWER WAS MADE, THE GEAR APPEARED TO BE DOWN AND AN UNEVENTFUL LANDING WAS MADE. MAINT DISCOVERED THAT THE LANDING GEAR INDICATOR HAD FAILED GIVING A NO GEAR INDICATION TO THE PILOTS.
